MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE NXT RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE NXT RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number MODEL 200
Medical Device Problem Codes Failure to Power Up (1476); Power Problem (3010); Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.The reported complaint that the autopulse nxt platform (sn (b)(6) powered on and off automatically was not confirmed during functional testing.The nxt platform functioned appropriately and performed as intended.The autopulse nxt platform passed preliminary functional testing without any faults or errors.Zoll is awaiting the customer's approval for service.
 
Event or Problem Description
The customer reported that the autopulse nxt platform (sn (b)(6) could not be switched on, and at times, it powered on and off automatically.The nxt platform was placed under the patient in preparation for use following the return of spontaneous circulation (rosc).Spontaneous circulation was maintained, and therefore, the platform was not required to perform resuscitation at any time.The platform was switched on normally while positioned under the patient, and it was at that time that the fault of automatically powering off and on was first observed.No consequences or impacts on the patient.

Brand Name
AUTOPULSE NXT RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key24328091
Report Number3010617000-2026-00080
Device Sequence Number13142628
Product Code DRM
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 200
Device Catalogue Number8700-001070
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown